Some Comments on Zonal Polynomials and Their Expected Values with respect to Elliptical.Distributions  

Some Comments on Zonal Polynomials and Their Expected Values with respect to Elliptical Distributions

在线阅读下载全文

作  者:Jose A.Diaz-Garcia Ramon Gutierrez-Jaimez 

机构地区:[1]Department of Statistics and Computation,Universidad Autonoma Agraria Antonio Narro,25350 Buenavista,Saltillo,Coahuila,Mexico [2]Department of Statistics and O.R,University of Granada,Granada 18071,Spain

出  处:《Acta Mathematicae Applicatae Sinica》2017年第3期567-574,共8页应用数学学报(英文版)

基  金:partially supported by National Council of Science and Technology(CONACYT)-Mexico,research grant 81512;Research,Development and Innovation(IDI)-Spain,grant MTM2005-09209

摘  要:In this paper, we give alternative proofs of some results in [15] (Li R.,1997) about the expected value of zonal polynomials.In this paper, we give alternative proofs of some results in [15] (Li R.,1997) about the expected value of zonal polynomials.

关 键 词:elliptical matrix distributions random matrices zonal polynomials generalised Wishart distribution 

分 类 号:O212.4[理学—概率论与数理统计] O225[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象